# SDR UPS03841218

- Difficulty date: August 27, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, AFT PRESSURE BULKHEAD WEB IS CRACKED AT STA 1766 AT RBL 26 AND 36.  CUTOUT DAMAGED AREAS AT RBL 26 AND 36,NDT VERIFIED NO CRACKS AT CUTOUTS, FABRICATED AND INSTALLED DOUBLERS AND FILLERS IAW SRO8530007.
